# SDR REXA2012041900535

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 20,968 hours, 18,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 4 EMERGENCY LIGHT FLOOR STRIPS INOP.  REPLACED BROKEN CONNECTOR ON EMERGENCY LIGHT FLOOR STRIP IAW CRJ 200 AMM 20-16-00.  PERFORMED OPS CHECKS IAW CRJ 200 AMM 33-51-00-710-801.  NO DEFECTS NOTED AT THIS TIME.
